# SDR DALA2015122807739

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E, SKIN CRACKED AT BS 1418, LONGERON 3R.  NR 167, SKIN CRACK AT BS 1418  AND LONGERON 3R REPAIRED BY TRIMOUT, DOUBLER INSTALLATION AND LONGERON SPLICE WITH SHIMS.   ALL WORK ACCOMPLISHED AND RECORDED ON PRI 542150-14AD, REV 0 THRU REV 03 AND COMPLIES WITH FINAL ERA 542150-14AD, REV ORIGINAL RECEIVED.
